RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 365–380 (Mi mz4079)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear Ordinary Differential Equations with Constant Coefficients over a Banach Algebra

V. P. Derevenskii

Kazan State University of Architecture and Engineering

Abstract: In this paper, we determine the coefficients of left-side linear ordinary differential equations with constant coefficients over a noncommutative Banach algebra; these equations have solutions of Euler type.

Keywords: left-side linear ODE with constant coefficients, Euler solution, noncommutative Banach algebra, characteristic equation, Gauss operator, Vandermonde matrix

DOI: https://doi.org/10.4213/mzm4079

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 342–355

Bibliographic databases:

UDC: 517.9
Received: 19.08.2005

Citation: V. P. Derevenskii, “Linear Ordinary Differential Equations with Constant Coefficients over a Banach Algebra”, Mat. Zametki, 84:3 (2008), 365–380; Math. Notes, 84:3 (2008), 342–355

Citation in format AMSBIB
\Bibitem{Der08}
\by V.~P.~Derevenskii
\paper Linear Ordinary Differential Equations with Constant Coefficients over a Banach Algebra
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 365--380
\mathnet{http://mi.mathnet.ru/mz4079}
\crossref{https://doi.org/10.4213/mzm4079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473753}
\zmath{https://zbmath.org/?q=an:1184.34022}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 342--355
\crossref{https://doi.org/10.1134/S0001434608090046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149086213}


Linking options:
  • http://mi.mathnet.ru/eng/mz4079
  • https://doi.org/10.4213/mzm4079
  • http://mi.mathnet.ru/eng/mz/v84/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. E. Galkin, S. Yu. Galkina, “Ob obratimosti reshenii lineinykh odnorodnykh differentsialnykh uravnenii pervogo poryadka v banakhovykh algebrakh”, Zhurnal SVMO, 21:4 (2019), 430–442  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:539
    Full text:99
    References:33
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020